# SDR SWAA2012100908349

- Difficulty date: October 1, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 53,660 hours, 43,183 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL CEILING BEADED WEB CRACKED STATION 673, LBL 32.  REPAIRED WEB PER SRM.
